# SDR AALA201512299007

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 68,771 hours, 24,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN HEAVY MX.  RT EMER EXIT DOOR, FWD GIRT BAR FITTING DEFECTIVE.  REPLACED GIRT BAR FITTING & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-03-404-012.
